# SDR P5CA9500602

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HUNG START ENGINE NR 2.  CLEANED AND SECURED CANNON PLUG ON FUEL CONDITION ACTUATOR, SUBSEQUENT ENGINE STARTS NORMAL.
